# SDR TRAX200701958

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,837 hours, 35,776 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Failed
- Location: Nr 1 Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4718 DEL 180 MINS, NR 1 PROP HEAT FAILED ON AND OFF 19 TIMES IN FLIGHT.  A/C RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.
